# SDR UALA2013050203073

- Difficulty date: April 29, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 47,159 hours, 19,302 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 801780388013
- Part serial: 104217
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 LGCIU INOPERATIVE.  TROUBLESHOT IAW TSM 32-31-00-810-804-A, CONTROL TAKEOVER TEST FAILED.  REPLACED BOTH NR 1 & 2 LGCIU IAW AMM. FUNCTIONAL TESTED IAW AMM.  BITE TESTED GOOD PER AMM.
